# SDR A6WA201745232

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 34,582 hours, 33,307 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 320,  RECEVED A STEERING INOPERATIVE CAUTION MESSAGE. COMPLIED WITH QRH. MESSAGE PERSISTED. DECLARED EMERGENCY.  REPLACED THE LT NWS RVDT IAW 15-177A, CHECKED GOOD AFTER TAXI TEST.
